# SDR UPS98825997

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK UPPER CARGO SEAT TRACK RBL 60 CORRODED IN SWIVEL PLACES STA 1000 TO STA 1140.  REMOVED CORRODED SEAT TRACK IAW DC8 SRM 53 2 3.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED NEW TRACK AND SPLICES IAW DC8 SRM 5 3 2 3 AND 51 3 0.
